# SDR DXTA2025011401942

- Difficulty date: January 12, 2025
- Submitted: January 14, 2025
- Operation: Air carrier
- Aircraft: N246QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6170
- Aircraft time: 3,151 hours, 1,669 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER / CREW DOORS: FLAP THAT COVERS THE T-HANDLE HAS A CRACK AND IS A TRIP HAZARD. CORRECTIVE ACTION: REPLACED GROMMET. OPS CHECK GOOD. IAW CL-650 SPM 51-24-10.
